# SDR UALA2011032401410

- Difficulty date: March 22, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,616 hours, 10,954 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS ON CONT ROW 26-38 RIGHT AFT CABIN AISLE.  CYCLED COCKPIT EMERGENCY LIGHT SWITCH, SYS WORKS NORMAL.
